# SDR C2XA07IA209

- Difficulty date: September 14, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 13,674 hours, 7,303 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2021, THE CREW REPORTED THAT THE BAGGAGE EXT LIGHT CAME ON DURING CRUISE AND REMAINED ON FOR THE REMAINDER OF THE FLIGHT WITH NO ASSOCIATED EICAS MESSAGE OR FIRE OR SMOKE OBSERVED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE RESET THE BAGGAGE EXTINGUISHING SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
